# SDR MASA2011042002458

- Difficulty date: April 19, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 19,945 hours, 15,824 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Quick Disconnect
- Condition: Unsecure
- Location: Nr 1 Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 BRAKE POSS DRAGGING, LT TEMPS 6/2.  RE-SECURED QD AND BLED NR 1 & 2 BRAKES, PERFORMED TAXI.
